Translator Disclaimer
2020 A convexity criterion for unique ergodicity of interval exchange transformations
René Rühr
Mosc. J. Comb. Number Theory 9(1): 51-54 (2020). DOI: 10.2140/moscow.2020.9.51

Abstract

A criterion for unique ergodicity for points of a curve in the space of interval exchange transformation is given.

Citation

Download Citation

René Rühr. "A convexity criterion for unique ergodicity of interval exchange transformations." Mosc. J. Comb. Number Theory 9 (1) 51 - 54, 2020. https://doi.org/10.2140/moscow.2020.9.51

Information

Received: 13 November 2019; Accepted: 13 January 2020; Published: 2020
First available in Project Euclid: 20 March 2020

zbMATH: 07171955
MathSciNet: MR4066559
Digital Object Identifier: 10.2140/moscow.2020.9.51

Subjects:
Primary: 28D10

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 1 • 2020
MSP
Back to Top